# SDR PLGA94951G

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345BE
- Make and model: Saab SF340A
- Aircraft serial: 340A108
- System (JASC): 5270 · Door Warning System
- Part: Shoot-Bolt
- Part number: 725220017
- Condition: Worn
- Location: Crew Hatch
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4471 - TAKEOFF FROM BOS, THE CREW HATCH WARNING LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO BOS LANDING WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  TROUBLE SHOOTING FOUND THE SHOOT-BOLT WORN AT THE MICRO-SWITCH ACTUATING POINT.  MAINTENANCE REPLACED THE SHOOT-BOLT AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
